Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ktown18

Mild Acne with Accutane

Hi,

So I started Accutane a few days ago. I have pretty mild acne, but this is only because I have been on meds for the past few years. The doctor suggested that I try this to clear it up completely instear of constantly battling the breakouts.

My question is, has anyone else taken accutane with pretty mild acne (couple small cysts and acne on a lot of the chin and forehead), and if so what were your experiences with the initial breakout? I am just wondering if I will experience a big IB like some with more severe cases of ace.

THANKS!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×